Ext and von Neumann regular rings

Jan Trlifaj

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 2, page 324-332
  • ISSN: 0011-4642

How to cite

top

Trlifaj, Jan. "Ext and von Neumann regular rings." Czechoslovak Mathematical Journal 35.2 (1985): 324-332. <http://eudml.org/doc/13515>.

@article{Trlifaj1985,
author = {Trlifaj, Jan},
journal = {Czechoslovak Mathematical Journal},
keywords = {left T-ring; von Neumann regular ring; simple countable regular ring; countably generated modules; ZFC; Axiom of constructibility; completely reducible rings},
language = {eng},
number = {2},
pages = {324-332},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Ext and von Neumann regular rings},
url = {http://eudml.org/doc/13515},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Trlifaj, Jan
TI - Ext and von Neumann regular rings
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 2
SP - 324
EP - 332
LA - eng
KW - left T-ring; von Neumann regular ring; simple countable regular ring; countably generated modules; ZFC; Axiom of constructibility; completely reducible rings
UR - http://eudml.org/doc/13515
ER -

References

top
  1. F. W. Anderson, K. R. Fuller, Rings and categories of modules, Springer-Verlag, New York-Heidslberg-Berlin, 1974. (1974) Zbl0301.16001MR0417223
  2. L. Bican T. Kepka, P. Němec, Rings, modules, and preradicals, M. Dekker Inc., New York-Basel, 1982. (1982) Zbl0483.16026MR0655412
  3. H. Cartan, S. Eilenberg, Homological algebra, Princeton University Press, Princeton, 1956. (1956) Zbl0075.24305MR0077480
  4. S. E. Dickson, 10.1090/S0002-9947-1966-0191935-0, Trans. Amer. Math. Soc. 121 (1966), 223-235. (1966) Zbl0138.01801MR0191935DOI10.1090/S0002-9947-1966-0191935-0
  5. P. C. Eklof, 10.1090/S0002-9947-1977-0453520-X, Trans. Amer. Math. Soc. 227 (1977), 207--225. (1977) Zbl0355.02047MR0453520DOI10.1090/S0002-9947-1977-0453520-X
  6. B. J. Gardner, 10.1017/S0004972700046700, Bull. Austral. Math. Soc. 4 (1971), 355-359. (1971) Zbl0209.07304MR0280547DOI10.1017/S0004972700046700
  7. K. R. Goodearl, Von Neumann regular rings, Pitman, London-San Francisco-Melbourne, 1979. (1979) Zbl0411.16007MR0533669
  8. P. Jambor, An orthogonal theory of a set-valued bifunctor, Czech. Math. J. 23 (1973), 447-454. (1973) Zbl0271.18010MR0338123
  9. P. Jambor, Hereditary tensor-orthogonal theories, Comment. Math. Univ. Carolinae 16 (1975), 139-145. (1975) Zbl0303.16011MR0399149
  10. S. Shelah, 10.1007/BF02757993, Israel J. Math. 21 (1975), 319-349. (1975) Zbl0369.02034MR0389579DOI10.1007/BF02757993
  11. J. Trlifaj, T. Kepka, Structure of T-rings, in Radical Theory (Proc. Conf. Eger, 1982), Colloq. Math. Soc. Bolyai, North-Holland, Amsterdam, (to appear). (1982) Zbl0588.16021MR0899130

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.